# SDR 9515509609

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 997
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN THE FUSELAGE SKIN FS 997 AT LONGERON 23R.  REPAIRED SKIN (P/N 5911428-42), PER EA 99-97722.
